# SDR IPXA2023011329835

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 22,455 hours, 13,326 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* *EMERGENCY DECLARED* IN FLIGHT, G HYD SYS LO PR ECAM ALERT OCCURED. THE APPLICABLE OTHER WARNINGS CAME ON.FOUND HYD LINE LEAKING ON KRUEGER FLAP SYS. REPLACED HYD LINE PER AMM 20-23-11-0001 PARA. 5H. LEAKS CHECK NORMAL. ACFT OK FOR SERVICE.
